advertisement
Question
Posted by: C | 2010/11/22

Spotting

Hi been on yaz now for 4 months I skipped the white pills and went straight onto the silver section but started spotting just after i finshed the silver section and when on the pink pills which are straight after silver section had a light period now for about 4 days what does this mean?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sometimes skipping the placebos can do this. Carry on with the Pill as normal. It should settle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/11/24

Sometimes skipping the placebos can do this. Carry on with the Pill as normal. It should settle.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/11/24

Sometimes skipping the placebos can do this. Carry on with the Pill as normal. It should settle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement